# SDR HEEA072601

- Difficulty date: April 16, 2001
- Submitted: May 7, 2001
- Operation: General aviation
- Make and model: Bell 412
- System (JASC): 2822 · Fuel Boost Pump
- Part: Switch
- Part number: 205061635005
- Part serial: 26221
- Condition: Malfunctioned
- Location: Boost Pump
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOOST PUMP LIGHT WILL NOT GO OUT.
